# SDR CKSA96363

- Difficulty date: December 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N815CK
- Make and model: Doug DC-8-63F
- Aircraft serial: 46151
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 2641455
- Condition: Corroded
- Location: Bs 1160-1180
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-1 CHECK INSPECTION, FOUND FS 1160 TO 1180 LONGERON 32 LT LONGERON CORRODED.  REMOVED CORROSION, OUT OF LIMITS, FABRICATED DOUBLER REPAIR AS PER AIA/E/2422.  TREATED AND PRIMED IAW SRM 51-1-8 AND INSTALLED REPAIR AS PER SRM 51-1-20D.  CORROSION CARD NR 5590-0551.  NON-ROUTINE TASK NR 90855, LEVEL 2.
